# SDR FDKA200610292

- Difficulty date: October 13, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,361 hours, 12,980 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: 83990168
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6129 RDU-FLL (0524 PHX LCL).  CREW ABORTED T/O DUE TO E2 TR DISAGREE.  MX REMOVED AND REPLACED 5 STOW RELAYS.
